side effects is it worth the risk?

@dkozik (11)
United States
January 7, 2007 11:13am CST
I was put on Crestor after having a heart attack last May. I have read many concerning articles of the negative side effects of Crestor and statins. I have been having joint pains, fatigue and just general blahs. Is there a safe alternative to this med and has anyone else experienced these side effects?
1 person likes this
3 responses
@claudia413 (4284)
• United States
22 May 07
I've had no problems with Crestor, but when I was on Vytorin, I had muscle weakness and had to get off it. I'd say you should definitely check with your doctor (which I'm sure you've done by now).
• United States
31 Mar 07
Certainly not! Statins are dangerous and ineffective compared to this: http://www.michaelswengel.com/BiosLife/index.html This is better than ANYTHING else out there. You can lower your cholesterol 30-50 percent! Plus, it's listed in the Physicians' Desk Reference and is highly recommended by the Cleveland Clinic - the leading heart institute on the planet! What's even better, the ONLY side effect is weight loss! Best wishes, Michael
• United States
7 Jan 07
I think that if your having that many side effects that you should call your doctor asap.